# SDR J7SA2020091400220

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N378FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500523
- Aircraft time: 1,286 hours, 832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED EMERGENCY BATTERY PACK 1 & 2 PN: 6450LS-00, PACK 1 SN 001745 PACK 2 SN 002188.  INSTALLED INSPECTED BATTERY PACKS PN 6450LS-00, PACK 1 SN 002219 PACK 2 SN 002220.  OPERATIONAL CHECK GOOD, IAW AMM 33-52-01.
